A Six Exponentials Theorem in Finite Characteristic.
Mathematische Annalen, Tome 272 (1985), pp. 91-98
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
exponential function, lattice, transcendence results, period, Carlitz module, Drinfeld module
@article{MAN_1985__272_163999,
author = {Jing Yu},
title = {A {Six} {Exponentials} {Theorem} in {Finite} {Characteristic.}},
journal = {Mathematische Annalen},
pages = {91--98},
year = {1985},
volume = {272},
zbl = {0574.12014},
url = {http://geodesic.mathdoc.fr/item/MAN_1985__272_163999/}
}
Jing Yu. A Six Exponentials Theorem in Finite Characteristic.. Mathematische Annalen, Tome 272 (1985), pp. 91-98. http://geodesic.mathdoc.fr/item/MAN_1985__272_163999/